# SDR CA130410002

- Difficulty date: April 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Out Of Rig
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) ON THE CLIMBOUT, WITH FLAPS UP ACCELERATING AT 230 KTS INDICATED, FLAP HIGH SPEED WARNING SOUNDED.  SLOWED TO UNDER 230 WENT AWAY.  UPON FLAP SELECTION TO 20, FLAP FAIL CAUTION ON RETURN TO FIELD.  RAN QRH, LANDED WITHOUT FURTHER A-DO.  LEFT FLAP FAILED AT 0 DEGREES, RT FLAP FAILED AT 2 DEGREES.  SLATS WERE AT 20, BUT RETURNED TO 0 DEGREES UPON QRH DIRECTION OF SETTING NEXT CLOSEST FLAP POSITION OF 0 DEGREES.  MAINTENANCE PERFORMED ELECTRICAL RIGGING OF THE LT AND RT WING FLAP PANELS IN REF TO MM 27-52-00-820-802, CYCLED FLAPS SEVERAL TIMES.  OPS CHECKED GOOD.
